# SDR CALA2025010800057

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 80,768 hours, 34,079 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 7450006503
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG O/B T/R SLEEVE AFT OUTER SKIN DENTED PER HAECO LCQ N/R 9292111/20111 GEN BY V061642 REMOVED AND REPLACED #2 ENGINE O/B T/R SLEEVE IAW A320 AMM 78-32 -46-000-010-A/400-010-A BY MECH V077079 INSP BY V892285 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1793036  SN OFF 4245 IPC REFERENCE # 7835-01021 SLEEVE, RH TRAN  OFF 31-7835-9-0005 4245 ON 31-7835-9-0005 5182
